ZOLOFT - 2nd day and horribly nauseous

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

killerzoey
Regular Member


Date Joined Jul 2007
Total Posts : 161
   Posted 8/29/2007 4:26 PM (GMT -7)   
Anyone else go through this? This is my first time on an antidepressant so I don't know what to expect. I threw up last night and dry heaved this morning after taking my pill. I take many other things - supplements and scripts, but the Zoloft and Vicodin are the 2 I added yesterday. I've taken Vicodin before and never been nauseous so I'm assuming it's the Zoloft.

Will this last long? Any tips or suggestions?

Also I'm nervous and kind of sweaty. I don't like this feeling at all.

Thanks in advance - Jamie
36 year old mother of a fabulous toddler.
Diagnosed with Crohn's July 2007. I believe it's in the right side of my colon.
Tapered down off Entocort mid August. Now on Asacol 2400, Protonix 40mg/day.

On Specific Carbohydrate Diet (SCD) since late July and seeing improvement in "output" quality and hopefully therefore absorption. Taking SCD legal supplements: B vitamins, Folonic Acid 800mg, EnZym Complete DPP IV Aid by Kirkman, and Saccaromyces Boulardii (a probiotic yeast).

Current biggest complaints: LRQ fullness and slight burning, gastritis symptoms, horrible right hip and low back pain.


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 8/30/2007 1:52 AM (GMT -7)   

HI there,

The side effects on AD's can go away after 2-4 weeks. Some people dont do very well on Zoloft and they get the side effecst all the time they are on it, but they can go away. I have never been on Zoloft but I know people who have and have been alright after a couple of weeks.

I hope this helps

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/30/2007 9:33 AM (GMT -7)   

Hello

Vicodin can cause nausea and vomiting and together with Zoloft which can cause nausea you may have your answer. You said you take other RX meds so it may be the whole combo.

You may want to check back with your MD if the vomiting continues as you could become dehydrated. I wish you the best.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:13 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
311 Guest(s), 7 Registered Member(s) are currently online.  Details
pmm73, ks1905, psbg, Traveler, bdavis, trumpet123, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer